# SDR SWAA2024012544663

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N8892S
- Make and model: Boeing 737-8
- Aircraft serial: 68047
- Aircraft time: 1,687 hours, 967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 AFT EMERGENCY FLASHLIGHTS INOP<[01] REPLACED 3 AFT EMERGENCY FLASHLIGHT BATTERIES PER AMM 25-64-00. OPS CHECK GOOD.
